Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 291-296
http://dx.doi.org/10.1155/S0161171284000302

Some torsion theoretical characterizations of rings

Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 23 February 1983; Revised 27 December 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javed Ahsan, “Some torsion theoretical characterizations of rings,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 291-296, 1984. https://doi.org/10.1155/S0161171284000302.